# SDR 20000503SH028

- Difficulty date: February 4, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR DENTS AND GOUGES IN ACFT SKIN BY INSTALLATION OF DOUBLERS AND TRIPLERS IN LARGER AREA THAN REQUIRED PER DOUGLAS SB DC9-53-276 IAW EIA ECRA 940-53-024-2.  (X)
